MathSciNet Relay Station
MathSciNet bibliographic data
MR2374102 (2009g:34213) 34L10 (39A10)
Guseinov, Gusein Sh. Eigenfunction expansions for a Sturm-Liouville problem on time scales. Int. J. Difference Equ. 2 (2007), no. 1, 93–104.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement